# SDR DALA2020070202535

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 61,490 hours, 19,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND RT AFT SECTION OF A/C EMERGENCY LIGHT AND SIGNS INOP.  R/R RT BATTERY PACK AFT OF AFT GALLEY FLUORESCENT LIGHT PANEL PER AMM 33-51, OPS CHECK GOOD.
